# SDR CALA2015032000192

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 84,881 hours, 18,356 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0206
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 350 REPORT OF SMOKE & ELEC ODOR IN AFT GALLEY AREA.  REMOVED ALL 3 OVENS FROM AFT GALLEY & INSPECTED.  FOUND OVEN 412, NR 2 FAN SEIZED & SMELLED INSIDE THE OVEN.  R & R 412 OVEN IAW AMM 25-34-00-400-801C3.  OPERATIONS NORMAL.  ACFT OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1671640 SN OFF 00206 OVEN, LARGE, SG OFF 99-2533-9-0002 0206 ON 99-2533-9-0002 0386.
